I had unprotected sex with my boyfriend and he ddnt cum on me,we continued having unprotected sex and he told me that he wasnt sure wheter he came on me or not.sO I wen t to the clinic and got an Emegency Pill .Its been a week now and my abdomen is sore and i feel like my boobs are tender, i also have a white clear discharge.Could i be pregnant!?Help please!!
Welcome to ehealthforum,
The recent symptoms that you describe can also be attributed to the emergency contraception used. Wait and watch for the withdrawal bleeding that usually occurs within 5-7 days of taking the emergency contraception (it may not occur if the pills are taken closer to periods). Since the emergency contraceptives contain high dosages of hormones, these can cause period pattern abnormalities and delayed period. Wait and watch for your periods which could be delayed due to the emergency contraceptive use. Visit your doctor/gynecologist for further evaluation if periods do not start within 10 days or if you suspect chances of pregnancy, or if you develop any other new symptoms. If pregnancy gets ruled out, and if you are not ready for pregnancy, but intend to remain sexually active, you should consider visiting your gynecologist to get started on suitable regular birth control measures to be protected (after your periods). Be regular with birth control use as instructed. Avoid having unprotected sexual contact if you are not ready for pregnancy.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.